MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR373715
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Vascular Dissection (3160); Clinical Endoleak (4843)
Date of Event 12/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu) state ¿complications associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to endoleak, dissection, and reoperation.¿ w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2022, the patient presented with a systemic type 3 dissection and underwent endovascular procedure in the descending aorta utilizing two gore® tag® conformable thoracic stent graft with active control system (tgmr373715 and tgmr373710).The patient tolerated the procedure.On (b)(6) 2022, the patient underwent a planned reintervention for an endovascular zone 4 descending thoracic aorta to treat a proximal retrograde type b dissection utilizing a gore® tag® conformable thoracic stent graft with active control system and gore® dryseal flex introducer sheath.Reportedly, patient came in symptomatic through the er with type 1a leak with retrograde b dissection and reintervention was done as there was a fenestration that was not covered on the initial procedure, and it was repaired during the reintervention.Reportedly, the tgmr373715 was most proximal device and immediately adjacent to the retrograde type b dissection and the device was placed in an undissected area in the descending aorta.The reintervention was the cause of the new dissection due to disease progression.The reintervention was successful, and the patient tolerated the procedure.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16156891
Report Number2017233-2023-03642
Device Sequence Number7396437
Product Code MIH
UDI-Device Identifier00733132646814
UDI-Public00733132646814
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2024
Device Model NumberTGMR373715
Device Catalogue NumberTGMR373715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2022
Initial Report FDA Received Date01/13/2023
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale